# SDR QXEA2009100500761

- Difficulty date: September 29, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 20,637 hours, 21,224 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Mechanism
- Part number: 468481
- Part serial: 09061818
- Condition: Worn
- Location: Mlg Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DOORS OPENED ALONG W/UNSAFE RED LIGHTS, THEN CLOSED (2 SEC) DURING CRUISE DESCENT 256 KIAS. SLOWED AND DID MANUAL GEAR EXTENSION. UNEVENTFUL LANDING. FOUND LT AND RT MLG AFT DOORS MECHANISM TO BE WORN. REPLACED LT AND RT MLG AFT DOORS MECHANISM AND DETAILS OF MX ACTION. OPS TEST GOOD OF LANDING GEAR EXTENSION AND RETRACTION IAW AMM TASK 32-31-00-710-801.  RETURNED TO SERVICE.
